# SDR HAIHEEA9269

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 412060603102
- Condition: Cracked
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL CRACKED AND UNBONDED SEAMS.
